×

Integral points of bounded height on partial equivariant compactifications of vector groups. (English) Zbl 1348.11055

Summary: We establish asymptotic formulas for the number of integral points of bounded height on partial equivariant compactifications of vector groups.

MSC:

11G50 Heights
11G25 Varieties over finite and local fields
14G05 Rational points
14G25 Global ground fields in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI arXiv Euclid

References:

[1] V. V. Batyrev and Y. Tschinkel, Rational points of bounded height on compactifications of anisotropic tori , Internat. Math. Res. Notices 1995 , no. 12, 591-635. · Zbl 0890.14008
[2] V. V. Batyrev and Yu. Tschinkel, “Tamagawa numbers of polarized algebraic varieties” in Nombre et répartition des points de hauteur bornée , ed. E. Peyre, Astérisque 251 , Soc. Math. France, 1998, 299-340. · Zbl 0926.11045
[3] A. Chambert-Loir and Y. Tschinkel, On the distribution of points of bounded height on equivariant compactifications of vector groups , Invent. Math. 148 (2002), 421-452. · Zbl 1067.11036
[4] A. Chambert-Loir and Yu. Tschinkel, Igusa integrals and volume asymptotics in analytic and adelic geometry , Confluentes Math. 2 (2010), 351-429. · Zbl 1206.11086
[5] R. Cluckers, Analytic van der Corput lemma for \(p\)-adic and \(\mathbf{F} _{q}((t))\) oscillatory integrals, singular Fourier transforms, and restriction theorems , Expo. Math. 29 (2011), 371-386. · Zbl 1231.42011
[6] U. Derenthal and D. Loughran, Singular Del Pezzo surfaces that are equivariant compactifications , Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 377 (2010), 26-43. · Zbl 1296.14016
[7] J. Franke, Y. I. Manin, and Y. Tschinkel, Rational points of bounded height on Fano varieties , Invent. Math. 95 (1989), 421-435. · Zbl 0674.14012
[8] B. Hassett and Y. Tschinkel, Geometry of equivariant compactifications of \(\mathbf{G}_{a}^{n}\) , Internat. Math. Res. Notices 1999 , no. 22, 1211-1230. · Zbl 0966.14033
[9] J. Kollár and S. Mori, Birational Geometry of Algebraic Varities , Cambridge Tracts in Math. 134 , Cambridge Univ. Press, Cambridge, 1998.
[10] G. Lachaud, Une présentation adélique de la série singulière et du problème de Waring , Enseign. Math. (2) 28 (1982), 139-169. · Zbl 0499.12010
[11] E. Peyre, Hauteurs et mesures de Tamagawa sur les variétés de Fano , Duke Math. J. 79 (1995), 101-218. · Zbl 0901.14025
[12] Z. Reichstein and B. Youssin, Equivariant resolution of points of indeterminacy , Proc. Amer. Math. Soc. 130 (2002), 2183-2187. · Zbl 0997.14004
[13] J. T. Tate, “Fourier analysis in number fields, and Hecke’s zeta-functions” in Algebraic Number Theory (Brighton, 1965) , Thompson, Washington, D.C., 1967, 305-347.
[14] J. t. Tate, “\(p\)-divisible groups” in Proceedings of a Conference on Local Fields (Driebergen, Germany, 1966) , Springer, Berlin, 1967, 158-183.
[15] A. Weil, Dirichlet Series and Automorphic Forms , Lezioni Fermiane, Lecture Notes in Math. 189 , Springer, Berlin, 1971. · Zbl 0218.10046
[16] A. Weil, Adeles and Algebraic Groups , Progr. Math. 23 , Birkhäuser, Berlin, 1982. · Zbl 0493.14028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.